# SDR UPS04842983

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Precooler
- Part number: 1944301
- Part serial: 91151
- Condition: Overtemp
- Location: Nr 3 Pylon
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 370 ENGINE ANTI ICE WAS TURNED ON, SHORTLY AFTER MANIFOLD OVER TEMP LIGHT ILLUMINATED MANIFOLD TEMP (RT) REACHED RED ARC.  COCKPIT FILLED WITH SMOKE AND FUMES.  COMPLIED WITH CHECKLIST AND TURNED NR 3 ENG ANTI-ICE OFF.  MANIFOLD TEMP RETURNED TO NORMAL.  OVERTEMP LIGHT EXTINGUISHED AND SMOKE WAS EVACUATED.  REMOVED AND REPLACED NR 3 ENG PRECOOLER CONTROL VALVE.  LEAK CHECK OPS CHECK GOOD.
